# SDR ASOA01185

- Difficulty date: September 25, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N238AS
- Make and model: Emb EMB-120
- Aircraft serial: 120053
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 12016806002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE MCN, THE RIGHT WING FORWARD SPAR CAP WAS FOUND TO BE CRACKED.  MAINTENANCE IS REPAIRING THE RIGHT WING CRACKED SPAR CAP IAW ASA EO120-57-0115.  (M)
